Ask a Doctor and Get an Answer to Your Medical Question ASAP
Hi there. Thank you for your question. I will be helping you out with your queries
Its good that you have already been seen for this.
Blood in stool always requires further evaluation.
Diarrhea for the last ten days with blood in stool recently most likely means an infection i.e. a bacterial infection for which you will most likely require an antibiotic like ciprofloxacin to cure it.
I am sure your doctor has considered this possibility and is looking for it.
Change in the bowel habits at this age should also prompt a search for other possible causes as well particularly if symptoms do not settle.
So you may require other investigations like colonoscopy, if required.
Let me know if you have more questions.
I would appreciate it if you rate me for my services by clicking on one of the smilies below.
Hi what food should I eat as everything I eat seams to be going straight through me, thanks.